MathSciNet Relay Station
MathSciNet bibliographic data
MR848219 42-02
Avdispahić, M. Concepts of generalized bounded variation and the theory of Fourier series. Internat. J. Math. Math. Sci. 9 (1986), no. 2, 223–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement